# SDR SCNA00097

- Difficulty date: September 5, 2000
- Submitted: September 7, 2000
- Operation: Air carrier
- Aircraft: N285SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 21676
- Aircraft time: 62,911 hours, 24,766 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Flow Valve
- Part number: 39608831
- Part serial: P2631
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FROM JFK, THE CABIN RATE OF CLIMB WAS 1,000 FT/MIN, THE CABIN REACHED 9,000 FT.  THE CREW CLOSED THE CARGO HEAT OUTFLOW AND THE CABIN DIFFERENTIAL AND ALTITUDE RETURNED TO NORMAL.  THE RIGHT FLOW CONTROL VALVE WAS FOUND FAILED AND THE LEFT AND RIGHT FLOW CONTROL VALVES WERE REMOVED AND REPLACED.  TROUBLESHOOTING ALSO FOUND FAULT WITH RELAYS R580, R588 AND THE AIR MANIFOLD RELIEF VALVES WERE REMOVED AND REPLACED.
